# SDR 2001F00419

- Difficulty date: June 11, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N140WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46920
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 52,849 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON THE LOWER FORWARD END OF THE FORWARD CARGO DOOR JAMB FRAME AT STATION 886.  CORROSION WAS REMOVED AND REPAIRED IAW EA NR 10-5316-24-A0861.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
